Translator Disclaimer
August, 2020 Invariant Subsets and Homological Properties of Orlicz Modules over Group Algebras
Rüya Üster, Serap Öztop
Taiwanese J. Math. 24(4): 959-973 (August, 2020). DOI: 10.11650/tjm/190903

Abstract

Let $G$ be a locally compact group with left Haar measure. We study the closed convex left invariant subsets of $L^{\Phi}(G)$ and characterize affine mappings from the space of nonnegative functions in $L^{1}(G)$ of norm $1$ into $L^{\Phi}(G)$ spaces. We apply the results to the study of the multipliers of $L^{\Phi}(G)$. We also investigate the homological properties of $L^{\Phi}(G)$ as a Banach left $L^{1}(G)$-module such as projectivity, injectivity and flatness.

Citation

Download Citation

Rüya Üster. Serap Öztop. "Invariant Subsets and Homological Properties of Orlicz Modules over Group Algebras." Taiwanese J. Math. 24 (4) 959 - 973, August, 2020. https://doi.org/10.11650/tjm/190903

Information

Received: 24 March 2019; Revised: 8 September 2019; Accepted: 11 September 2019; Published: August, 2020
First available in Project Euclid: 19 September 2019

MathSciNet: MR4124553
Digital Object Identifier: 10.11650/tjm/190903

Subjects:
Primary: 43A15, 43A22, 46E30, 46H25
Secondary: 43A20

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.24 • No. 4 • August, 2020
Back to Top